MAUDE Adverse Event Report: ENOVRE MEDICAL L.P. STAR; SLIDING CORE, UHMPWE,7MM

ENOVRE MEDICAL L.P. STAR; SLIDING CORE, UHMPWE,7MM
Catalog Number 400-141F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to ankle pain.
 
Additional Manufacturer Narrative
See h6, h11.On 09/03/2024, independent sales representative, submitted a salesforce form describing a star ankle revision surgery.The case took place on (b)(6) 2024 at swedish medical center, with original implantation occurring on (b)(6) 2015.The form lists the cause of event as, "patient revised due to ankle pain." the revision surgery occurred due to patient pain, during which the original 7mm poly implant pn 400-141f was replaced with pn 602-03-007, 7mm e+ sliding core.The original surgery date was (b)(6) 2015.Similar complaint and dhr review did not add any additional information to the investigation.It is unknown if the doctor followed the surgical technique during both the original and revision surgeries, so simulated use testing could not occur.The explanted poly was not returned to the houston site, so visual and dimensional inspection did not occur.There are multiple reasons ankle pain can occur, including implant loosening/misalignment/failure, scar tissue formation, soft tissue damage, etc.Because further details regarding this complaint are unknown, the source of the pain in this instance cannot be determined and the root cause shall remain unknown.

Brand Name
STAR
Common Device Name
SLIDING CORE, UHMPWE,7MM
Manufacturer (Section D)
ENOVRE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENOVRE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key20317542
Report Number1644408-2024-01524
Device Sequence Number7613332
Product Code NTG
UDI-Device Identifier00886385026930
UDI-Public00886385026930
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number400-141F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale